# SDR FDEA201601150157

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 62,482 hours, 12,437 cycles
- Engine: Ge CF680C2D1F
- Engine time: 8,765 hours, 2,687 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442557
- Part serial: BECK1247
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING INITIAL DESCENT, BLEED AIR 3 OFF, ALERT CAME ON AROUND FL 340.  NOTICED HIGH EGT ON ENG 3 VERSES OTHER 2 ENGS.  ENG 3 WAS NOT RESPONSIVE AS THROTTLE PUSHED FWD.  CREW PUSHED ENG OUT CLEAR  ON FMS & RAN THE ENG SHUTDOWN IN FLIGHT PROCEDURES IN QRH FOR NR 3 ENG.  AT  14,000' INDICATIONS ARE AS FOLLOWES, ENG 3  N1 26, PRESS OIL 22, EGT 658, TEMP OIL 26, N2 60.2, QTY  17, FUEL 1400. ENG 1 2 , N1 60 OIL TEMP 44, EGT  430, OIL PRESS 85, N2 83, QTY 15.  CREW SECURED  CLOSED NR 63 ENG NO OTHER PROBLEMS NOTED.   R & R NR 3 ENG FUEL PUMP, HMU & ECU.
